# SDR DL72S020539

- Difficulty date: May 12, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- Aircraft time: 69,047 hours, 52,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 11615
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND EMERGENCY EXIT SIGN IN FIRST CLASS AISLE INOP.  REMOVED AND REPLACED BATTERY PACK PER M/M, OPS CHECKS NORMAL.
